Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017 (2017), Article ID 7176897, 23 pages
https://doi.org/10.1155/2017/7176897
Research Article

Polyhedral Star-Shaped Distributions

Institute of Mathematics, University of Rostock, Ulmenstr. 69, Haus 3, 18057 Rostock, Germany

Correspondence should be addressed to Wolf-Dieter Richter; ed.kcotsor-inu@rethcir.reteid-flow

Received 27 July 2016; Revised 2 November 2016; Accepted 3 November 2016; Published 14 February 2017

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2017 Wolf-Dieter Richter and Kay Schicker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wolf-Dieter Richter and Kay Schicker, “Polyhedral Star-Shaped Distributions,” Journal of Probability and Statistics, vol. 2017, Article ID 7176897, 23 pages, 2017. doi:10.1155/2017/7176897